# SDR HNAA2024042900326

- Difficulty date: April 10, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 51,702 hours, 49,330 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: UNKNOWN
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLT AT FL 240 BURNING SMELL NOTED ON FLT DECK. SMELL DISAPPATED AFTER ABOUT 2 MIN.  SMELL ALSO REPORTED IN CABIN FACT  10APR24  20:52  MDT FOUND #100 AIR CYCLE MACHINE INOP.R&R'D ACM POS #100 IRW 21-51-03. OPS CHECKS SYSTEM IRW 21-51-00 OPS CHECKS OK
